Nellie Andreeva

CBS has set the bulk of its summer schedule, locking in premiere dates for the second season of Unforgettable, the new Steven Spielberg-Stephen King drama Under The Dome, the remake of hit UK reality format The Great British Bake Off and an expanded version of veteran Big Brother. “This is our most aggressive summer so far with original programming,” CBS Entertainment president Nina Tassler said today.

The 13-episode Under the Dome, set in a small town suddenly and inexplicably sealed off from the rest of the world by an enormous transparent dome, will open Monday, June 24 and will air in the Monday 10 PM slot. Repeats of Hawaii Five-0 will move to Friday 9 PM for the summer. Unforgettable, starring Poppy Montgomery and Dylan Walsh, returns for its second season on Sunday, July 28 at 9 PM., replacing (usually very low rated) summer rebroadcasts of The Good Wife, which is getting off the schedule.

Bake Off will premiere on Wednesday, May 29 at 8 PM. The series features skilled amateur Americans competing in baking challenges. Big Brother will have a longer edition this summer, premiering two weeks earlier than previous years on Wednesday, June 26 at 9 PM. Once again, it will air three times a week, Tuesdays (9 PM, beginning July 2), the live eviction show hosted by Julie Chen will be broadcast on Wednesdays (9PM, beginning July 3) and Sundays (8PM, beginning June 30). The Wednesday live eviction show will move to 8PM on July 17 after the reality baking series completes its season order. NCIS: Los Angeles will move to Tuesday (10:00-11:00 PM, ET/PT) beginning July 2.  Here is CBS’ summer schedule:

CBS Wednesday, Effective May 29

8:00-9:00 PM              UNTITLED BAKING SERIES (Premiere)

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

 

CBS Monday, Effective June 24

8:00-8:30 PM              HOW I MET YOUR MOTHER

8:30-9:00 PM              RULES OF ENGAGEMENT

9:00-9:30 PM              2 BROKE GIRLS

9:30-10:00 PM            MIKE & MOLLY

10:00-11:00 PM          UNDER THE DOME (Premiere)

 

CBS Wednesday, Effective June 26

8:00-9:00 PM              UNTITLED BAKING SERIES

9:00-10:00 PM            BIG BROTHER (Season Premiere)

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

 

CBS Sunday, Effective June 30

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              BIG BROTHER (Premiere)

9:00-10:00 PM            THE GOOD WIFE

10:00-11:00 PM          THE MENTALIST

 

CBS Tuesday, Effective July 2

8:00-9:00 PM              NCIS

9:00-10:00 PM            BIG BROTHER (Premiere)

10:00-11:00 PM          NCIS: LOS ANGELES

 

CBS Wednesday, Effective July 17

8:00-9:00 PM              BIG BROTHER (New Time Period)

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

 

CBS Sunday, Effective July 28

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              BIG BROTHER

9:00-10:00 PM            UNFORGETTABLE (Premiere)

10:00-11:00 PM          THE MENTALIST

TV Editor Nellie Andreeva - tip her here.